# SDR HYIA12062016002

- Difficulty date: December 5, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N6875D
- Make and model: Cessna 402C
- Aircraft serial: 402C0511
- Aircraft time: 33,164 hours, 34,246 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 529202910
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 14,277 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, CRACKS WERE IDENTIFIED AT RT OB NACELLE FITTING P/N 5292029-10. JUST FWD OF LWR FWD WING SPAR STRAP (REFERENCE MEB02-5 CURRENTLY AT REVISION 2 AND SERVICE KIT SK402-47A/B).  THE MAJORITY OF THIS NACELLE FITTING IS NOT ACCESSIBLE FOR INSPECTION WITHOUT DISASSEMBLY OF SURROUNDING STRUCTURE.  THE NDT REQUIREMENT OF SID 57-10-16 IS VAGUE IN REGARD TO AREA OF INSPECTION AND REQUIRED DISASSEMBLY.  A SUPPLEMENT FURTHER ILLUSTRATING THIS DAMAGE AREA WILL BE SUBMITTED TO THE SDR DATABASE.  STRUCTURES HAS ALSO BEEN NOTIFIED OF THIS DAMAGE AND REQUEST FOR ADDITIONAL CLARITY FOR THIS INSPECTION CRITERIA (SID57-10-16).
